Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Gas formation in stomach and pressure for loose motions. Is it liver disorder?

Gas formation in stomach within two hours after having lunch & subsequently pressure for loose motion nearly for a months now, how to handle i don t know. Several antibiotic & motion medicine taken with self prescrive,for that period stomach is ok other wise formation of gas. Please tell is it due to Liver disorder or normal thing.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Hi Rajesh

The symptoms you have described are suggestive of what is known as Irritable bowel syndrome and not of liver disease. Sometimes gall stones can cause such symptoms especially gaseous sensation after meal- a simple ultrasound of abdomen would rule it out. If not the diagnosis of IBS is the most likely one. You can consult your nearby physician and he can prescribe you the treatment for IBS.

Dr. Om Lakhani
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor